| Model Number |
SUTURELASSO 25¿ LEFT |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-6068-25l (no batch number present) was received for investigation.Functional testing identified no issues with the wheels.However, it was noted that the nitinol wire was not returned with the lasso.No problem found with the device.
Event or Problem Description
It was reported that during a did surgery the knob only worked intermittently.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.